Translator Disclaimer
2010 On Minkowski and Hermite-Hadamard integral inequalities via fractional integration
Zoubir Dahmani
Ann. Funct. Anal. 1(1): 51-58 (2010). DOI: 10.15352/afa/1399900993

Abstract

In this paper, we use the the Riemann-Liouville fractional integral to develop some new results related to the Hermite-Hadamard inequality. Other integral inequalities related to the Minkowsky inequality are also established. Our results have some relationships with [E. Set, M. E. Ozdemir and S.S. Dragomir, J. Inequal. Appl. 2010, Art. ID 148102, 9 pp.] and [L. BougoffaJ. qualPure and ApplMath 7 (2006), no. 2, Article 60, 3 pp.]. Some interested inequalities of these references can be deduced as some special cases.

Citation

Download Citation

Zoubir Dahmani. "On Minkowski and Hermite-Hadamard integral inequalities via fractional integration." Ann. Funct. Anal. 1 (1) 51 - 58, 2010. https://doi.org/10.15352/afa/1399900993

Information

Published: 2010
First available in Project Euclid: 12 May 2014

zbMATH: 1205.26031
MathSciNet: MR2755459
Digital Object Identifier: 10.15352/afa/1399900993

Subjects:
Primary: 26D10
Secondary: 26A33

Rights: Copyright © 2010 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 1 • 2010
Back to Top